|Editor-in-Chief:||Editor Name, Editor Institution|
|Editors:||Editor Name, Editor Institution|
|Editor Name, Editor Institution|
Illinois State University, USA
Spora: A Journal of Biomathematics is a refereed undergraduate journal dedicated to publishing high quality manuscripts that describe mathematical and statistical techniques to solve problems in biological settings. Submitted papers may take various forms, including development of a mathematical model of a biological system, possibly including experimental work; development of a particular solution or method related to biological systems; or computational, statistical, or theoretical analysis of existing mathematical models in biology.
Spora: A Journal of Biomathematics is further committed to publishing high quality manuscripts describing novel findings in experimental biology. Manuscripts may be submitted to the Biology section across a wide range of biological disciplines, including, but not limited to, genetics, molecular and cellular biology, ecology and evolution, and physiology and neurobiology, along with interdisciplinary research in genomics and bioinformatics. Accepted papers will present novel, well-supported findings in a clear and concise manner, at a level expected from undergraduate authors.
Current Issue: Volume 4, Issue 1 (2018)
Modeling Mayfly Nymph Length Distribution and Population Dynamics Across a Gradient of Stream Temperatures and Stream Types
Jeremy Anthony, Jennifer Baccam, Imanuel Bier, Emily Gregg, Leif Halverson, Ryan Mulcahy, Emmanuel Okanla, Samira A. Osman, Adam R. Pancoast, Kevin C. Schultz, Alex Sushko, Jennifer Vorarath, Yia Vue, Austin Wagner, Emily Gaenzle Schilling, and John M. Zobitz
The potential impact of using vaccination and insect repellent to control the spread of yellow fever
Erin N. Bodine, Erin Deery, and Casey E. Middleton
Mathematical Modeling of Tumor Immune Interactions: A Closer Look at the Role of a PD-L1 Inhibitor in Cancer Immunotherapy
Ami Radunskaya, Ruby Kim, and Timothy Woods II